Paracetamol STADA ® 250 mg suppository for babies
Pack size:10 pc Dosage form:Suppositories
Active ingredient: Paracetamol.
250 mg: For children with a body weight of 13 to 25 kg (age: 2 to 8 years);
For the symptomatic treatment of mild to moderately severe pain such as headache, toothache, menstrual pain and / or fever.
Note: Do not use for longer than 3 days without consulting your doctor or dentist. The maximum dose per day must not be exceeded under any circumstances. Please follow the dosage instructions.
For suppository for babies information on risks and side effects, please read the package insert and ask your doctor or pharmacist.
STADApharm GmbH, Stadastraße 2-18, 61118 Bad Vilbel
Status: February 2013
suppository for babies Paracetamol STADA ®
For mild to moderately severe pain
• Has an antipyretic effect
• Suitable for children from 6 months of age
Paracetamol STADA - for fever and pain Paracetamol STADA has an analgesic and antipyretic effect. It is used to treat mild to moderate pain such as headache, toothache, period pain, and / or fever.
Paracetamol STADA 250 mg suppositories are suitable for children from 2 years of age. In addition to the suppositories, tablets or juice are also available.
In the event of pain or fever, do not use for longer than specified in the package insert without medical advice!